MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/26/2025, it was reported by a facility representative via (b)(4) that an ar-3688 knotless tensionable fibertak biceps kit had a piece of the device break off into the humus of the patient.The broken piece could not be retrieved and is still inside the patient.This was discovered during the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), photographs, videos, event descriptions, and additional field data, arthrex was able to determine the most likely cause of the reported issue.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion, or excessive forces through leveraging/prying the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
KNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22554995
Report Number1220246-2025-02984
Device Sequence Number9647047
Product Code MBI
UDI-Device Identifier00888867398740
UDI-Public(01)00888867398740(11)250408(17)300331(10)15417761
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONABLE FIBERTAK BICEPS KIT
Device Catalogue NumberAR-3688
Device Lot Number15417761
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown